| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Y. M. Saber, M.A. Abdel-Sattar
      Ideals on fuzzy topological spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 34, 1667-1691

Copyright © 2014 Y. M. Saber and M.A. Abdel-Sattar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access